MathSciNet Relay Station
MathSciNet bibliographic data
MR2142332 (2006c:14021) 14F05 (14M15 20G15)
Nadler, David Perverse sheaves on real loop Grassmannians. Invent. Math. 159 (2005), no. 1, 1–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement